This paper addresses the controllability of a new class of Hilfer fractional non-autonomous evolution equations with nonlocal initial conditions in Banach spaces. The investigation of the aforesaid system mainly depends on both the Krasnoselskii fixed point theorem and the properties of evolution operators. An example is proposed to clarify the theoretical results.
Digital Object Identifier (DOI)
I. Abbas, Mohamed
"Controllability of Hilfer Fractional Non-Autonomous Evolution Equations with Nonlocal Initial Conditions,"
Progress in Fractional Differentiation & Applications: Vol. 7:
4, Article 7.
Available at: https://digitalcommons.aaru.edu.jo/pfda/vol7/iss4/7